Publication detail

On stability sets for numerical discretizations of neutral delay differential equations

ČERMÁK, J. DRAŽKOVÁ, J.

Original Title

On stability sets for numerical discretizations of neutral delay differential equations

English Title

On stability sets for numerical discretizations of neutral delay differential equations

Type

journal article in Scopus

Language

en

Original Abstract

The paper discusses the Theta-method discretization of a neutral delay differential equation. Using recent developments on stability of appropriate delay difference equations we give a complete description of stability sets for this discretization.

English abstract

The paper discusses the Theta-method discretization of a neutral delay differential equation. Using recent developments on stability of appropriate delay difference equations we give a complete description of stability sets for this discretization.

Keywords

Neutral delay differential equationů; Theta-method; asymptotic stability

RIV year

2015

Released

01.08.2015

Publisher

De Gruyter

Location

Bratislava

Pages from

89

Pages to

100

Pages count

12

Documents

BibTex


@article{BUT110034,
  author="Jan {Čermák} and Jana {Dražková}",
  title="On stability sets for numerical discretizations of neutral delay differential equations",
  annote="The paper discusses the Theta-method discretization of a neutral delay differential equation. Using recent developments on stability of appropriate delay difference equations we give a complete description of stability sets for this discretization.",
  address="De Gruyter",
  chapter="110034",
  doi="10.1515/tmmp-2015-0022",
  howpublished="print",
  institution="De Gruyter",
  number="2",
  volume="63",
  year="2015",
  month="august",
  pages="89--100",
  publisher="De Gruyter",
  type="journal article in Scopus"
}